# SDR SIMA2012010010

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 32,825 hours, 27,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE FLOOR PROXIMITY LIGHT INOPERABLE  AT SEATS 14-16 A.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED PROXIMITY LIGHT AT SEATS 14-16 A IAW EMB AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
